Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Virgin, periods usually clockwork, were delayed and seem to be heavy and continuous. Cause?

Hi, I m 22, single, and I just became a graduate student. My periods are always like clockwork, 24 days between, 5 days long with 2.5 heavy days. However, I was 4-5 months late on my period for the first time. I was certain I wasn t pregnant, since I m still a virgin . I assumed it was due to stress . It has been very heavy for 7 days now with no sign of stopping. Just wondering if I should be worried. Thanks!
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Since you did not have your cycles for the past 4-5 months, usually the first cycle after this is heavy as the endometrium has excessive thickness when the period is delayed. Even then, you should take medication to arrest the bleeding and set your cycles back on course. I advice you to see a gynecologist for evaluation; you may need blood tests and a sonogram. Wish you good health.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor